# SDR MASA200700304

- Difficulty date: June 5, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 6,109 hours, 4,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON PHX - PILOT REPORTED EMERGENCY LIGHTS CYCLING ON AND OFF.  MAINTENANCE REPLACED (K135) RELAY, OPS CHECK GOOD.  AIRCRAFT CONTINUED OPERATIONS.
